Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287167] of Ingrid Daubechies

Papers Published

  1. Daubechies, I; Runborg, O; Sweldens, W, Normal multiresolution approximation of curves, Constructive Approximation, vol. 20 no. 3 (2004), pp. 399-463 [doi]
    (last updated on 2017/12/14)

    Abstract:
    A multiresolution analysis of a curve is normal if each wavelet detail vector with respect to a certain subdivision scheme lies in the local normal direction. In this paper we study properties such as regularity, convergence, and stability of a normal multiresolution analysis. In particular, we show that these properties critically depend on the underlying subdivision scheme and that, in general, the convergence of normal multiresolution approximations equals the convergence of the underlying subdivision scheme.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320